Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Polynomial approximations to $ I\sb{0}\,(x),$ $ I\sb{1} (x)$ and related functions


Author: F. D. Burgoyne
Journal: Math. Comp. 16 (1962), 497-498
MSC: Primary 33.25
MathSciNet review: 0147682
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33.25

Retrieve articles in all journals with MSC: 33.25


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1962-0147682-4
PII: S 0025-5718(1962)0147682-4
Article copyright: © Copyright 1962 American Mathematical Society